MathSciNet Relay Station
MathSciNet bibliographic data
MR1556973 Contributed Item
Whitney, Hassler On regular closed curves in the plane. Compositio Math. 4 (1937), 276–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement